# SDR AALA202206157645

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,901 hours, 30,812 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Keypad
- Part number: AR47101
- Part serial: NK6116
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 37,723 hours, 15,024 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EMERGENCY PANEL DOES NOT WORK. **SUPPLEMENTAL REPORT FOR AALA202206137645: REPLACED FLIGHT DECK DOOR KEYPAD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-15. ** (CLOSED)
